# SDR AALA20120521020

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 68,160 hours, 24,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSTALLING LEFT NUMBER 4 DOOR THRESHOLD CORROSION WAS FOUND APPROXIMATELY LEFT BUTTLINE 58 AT STATION 1640.  INSTALLED T-CAP, EXISTING STRAPS AND DOUBLERS PER SRM 53-00-51-2R.
